# SDR JJBA20201218019

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 34,869 hours, 23,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD HINGE FAIRING EMERGENCY LIGHT HOUSING INTERMITTENT GROUND.  R & R MCD EMERGENCY LIGHT ASSEMBLY.  OPERATIONS CHECK SATISFACTORY
